# SDR WRXR20241018001

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH67036180
- Condition: Mechanic Error
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY (1) BLENDED AREA OF MISDRILLED DAMAGE TO RBL 36.00 PRESSURE SILL BEAM WEB (DWG SH670-36180, AL ALY 2024-T3511, S8347AA EXTRUSION, 0.090" NOM. THK, REF) BETWEEN FS785.00 AND FS797.00. COMPLETED LPI (FLUORESCENT) PER NDTM 51-20-008 OR EDDY CURRENT INSPECT PER NDTM 51-20-006. NO CRACKS FOUND. ALODINED, PRIMED, AND PAINTED IAW CRJ700 SRM TASKS, 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-01-001-001-A01.
